Universidad Complutense de Madrid
E-Prints Complutense

GEEs for repeated categorical responses based on generalized residuals



Último año

Pardo Llorente, María del Carmen y Alonso Sanz, Rosa (2014) GEEs for repeated categorical responses based on generalized residuals. Journal of Statistical Computation and Simulation, 84 (2). pp. 344-359. ISSN 0094-9655

URL Oficial: http://www.tandfonline.com/doi/abs/10.1080/00949655.2012.709355#.UtUmbPTuImM

URLTipo de URL


Clustered or correlated samples of categorical response data arise frequently in many fields of application. The method of generalized estimating equations (GEEs) introduced in Liang and Zeger [Longitudinal data analysis using generalized linear models, Biometrika 73 (1986), pp. 13-22] is often used to analyse this type of data. GEEs give consistent estimates of the regression parameters and their variance based upon the Pearson residuals. Park et al. [Alternative GEE estimation procedures for discrete longitudinal data, Comput. Stat. Data Anal. 28 (1998), pp. 243-256] considered a modification of the GEE approach using the Anscombe residual and the deviance residual. In this work, we propose to extend this idea to a family of generalized residuals. A wide simulation study is conducted for binary and Poisson correlated outcomes and also two numerical illustrations are presented.

Tipo de documento:Artículo
Palabras clave:generalized estimating equation; generalized residuals; Repeated measures; longitudinal binary data; longitudinal Poisson data
Materias:Ciencias > Matemáticas > Estadística matemática
Código ID:24210
Depositado:14 Ene 2014 12:08
Última Modificación:14 Ene 2014 12:08

Descargas en el último año

Sólo personal del repositorio: página de control del artículo